| Model Number |
BF-P150 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the bronchovideoscope had no image during angulation.It is unknown when the issue occurred.There were no reports of patient involvement or injury.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected field: d5.Additional information added to fields: h2, h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 13 (thirteen) years since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's reportable malfunction was confirmed.The event can be detected and/or prevented by following the instructions for use which state: it is presumed that some kind of electrical stress was applied to the charged couple device-unit during device handling by the user.Based on the results of the investigation, it is likely the following led to the malfunction: inspection of the endoscopic image.Olympus will continue to monitor field performance for this device.